Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Solutions of a nonlinear partial differential equation of hyperbolic type


Author: C. E. Billigheimer
Journal: Quart. Appl. Math. 25 (1967), 19-30
MSC: Primary 35.36
DOI: https://doi.org/10.1090/qam/212364
MathSciNet review: 212364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Billiglieimer, Solutions of a non-linear differential equation I, Proc. Camb. Phil. Soc. (1967-8)
  • [2] F. Cap, Consequences of a nonlinear theory of nuclear forces, Nuovo Cimento Suppl, 807-812, (1956)
  • [3] W. Heisenberg, Mesonenerzengung als Stosswell enproblem, Z. Phys. 133, 65-79, (1952)
  • [4] C. A. Hurst, An example of a divergent perturbation expansion in field theory, Proc. Cambridge Philos. Soc. 48 (1952), 625–639. MR 0052333
  • [5] D. F. Kurdgelaidze, Nonlinear scattering in electrodynamics and mesodynamics, Vestnik Moskov. Univ. 9 (1954), no. 8, 81–90 (Russian). MR 0071332
  • [6] A. Petermann, Renormalisation dans les séries divergentes, Helvetica Phys. Acta 26 (1953), 291–299 (French). MR 0057181
  • [7] L. I. Schiff, Nonlinear meson theory of nuclear forces, I: Neutral scalar meson with point-contact repulsion, Phys. Rev. 84, 1-9 (1951)
  • [8] J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950. MR 0034932
  • [9] Walter E. Thirring, Nichtlineare Terme in Meson-Gleichungen, Z. Naturforschung 7a (1952), 63–66 (German). MR 0050496
  • [10] Walter Thirring, On the divergence of perturbation theory for quantized fields, Helvetica Phys. Acta 26 (1953), 33–52. MR 0053003
  • [11] Ryôyû Utiyama and Tsutomu Imamura, Difficulty of divergence of the perturbation method in the quantum field theory, Progress Theoret. Physics 9 (1953), 431–454. MR 0056478

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.36

Retrieve articles in all journals with MSC: 35.36


Additional Information

DOI: https://doi.org/10.1090/qam/212364
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website